MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. VIRAGE NAV POLY SCREWDRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER BIOMET SPINE, INC. VIRAGE NAV POLY SCREWDRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 130P0001
Medical Device Problem Codes Fracture (1260); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a virage navigation driver was not retaining screws during a surgery and that the toggle inside the screw head was loose.The driver tip had also fractured off in the screw.The tip was retrieved, the screw was replaced, alternative devices were available to complete the surgery, and there was no patient or procedural impact.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.

Brand Name
VIRAGE NAV POLY SCREWDRIVER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25058375
Report Number3012447612-2026-00096
Device Sequence Number15778006
Product Code OLO
UDI-Device Identifier03662663129275
UDI-Public(01)03662663129275(10)4615401
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130P0001
Device Lot Number4615401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN VIRAGE SCREW.
Patient Age50 YR
Patient SexFemale